# SDR ASOA201100759

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 24,070 hours, 17,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDEWALL SEAT TRACK, AT SEAT POSITIONS 7CD AND 11CD.   DETERMINED THE CORROSION TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-31-49.
